# SDR DALA2023101108352

- Difficulty date: October 9, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N843DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31954
- Aircraft time: 25,760 hours, 10,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4700738) FWD GALLEY LEFT SIDE EMERGENCY LIGHTS INOP. R/R FWD GALLEY LEFT SIDE EMERGENCY BATTERY PACK PER B737 AMM 33-51 AND WDM 33-51-12. OPS CHECK GOOD.
